MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 9MM; SEE H10

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 9MM; SEE H10
Model Number 02-022-35-2509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: serial #: (b)(4), category #: 521-78-32 threaded pin size 3.0 collarless 2pk, serial #: (b)(4), category #: 02-022-45-2525 truliant tib fit tray cem sz 2.5f / 2.5t, serial #: (b)(4), category #: 200-07-29 advanced patella 29m 3 peg implant, serial #: (b)(4), category #: 02-020-11-0225 truliant ps cem fem ps cem left sz 2.5, based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent planned revision cannot be conclusively determined; however, it is most likely related to the physician statement that removal of the implant is indicated to relieve the patient¿s pain.The patient has a reported history of osteoarthritis, rheumatoid arthritis, and fibromyalgia, all of these diseases cause joint and general body pain.These diseases may also be a contributor to the patient falls as they are related to degeneration in all joints, such as feet and ankles [osteoarthritis and rheumatoid arthritis] or limb numbness [fibromyalgia].These devices are used for treatment not diagnosis.
 
Event or Problem Description
It was reported from legal that on (b)(6) 2019, the patient underwent a total left knee replacement and was implanted with a truliant device.This patient has bilateral tka.In (b)(6) 2021, the patient was descending a set of stairs when her knees gave out.She fell down the stairs and fractured her right ankle.This injury resulted in significant pain and required extensive rehabilitation.Several months later, the patient suffered another fall due to weakness in her knees.This fall resulted in a left foot fracture.On (b)(6) 2019, the patient reported that the pain, weakness, and popping in her knees had become increasingly worse over the past year.The patient¿s physician stated that ¿a revision of the implant is indicated to relieve the patient¿s pain¿.The patient agreed to undergo a left total knee replacement revision surgery to remove the truliant device from her left knee, information provided does not have a date for this future surgery.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2.5 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16626385
Report Number1038671-2023-00518
Device Sequence Number5310819
Product Code JWH
UDI-Device Identifier10885862304162
UDI-Public10885862304162
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2026
Device Model Number02-022-35-2509
Device Catalogue Number02-022-35-2509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date03/28/2023
Date Device Manufactured07/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexFemale